Tokyo Journal of Mathematics

On the Mixed Problem for Wave Equation in a Domain with a Corner

Masaru TANIGUCHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 09, Number 1 (1986), 187-212.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270150985

Digital Object Identifier
doi:10.3836/tjm/1270150985

Mathematical Reviews number (MathSciNet)
MR852981

Zentralblatt MATH identifier
0612.35080

Citation

TANIGUCHI, Masaru. On the Mixed Problem for Wave Equation in a Domain with a Corner. Tokyo J. Math. 09 (1986), no. 1, 187--212. doi:10.3836/tjm/1270150985. https://projecteuclid.org/euclid.tjm/1270150985


Export citation